Journal of Symbolic Logic

Abstract Classes with few Models have `Homogeneous-Universal' Models

J. Baldwin and S. Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 60, Issue 1 (1995), 246-265.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744689

Mathematical Reviews number (MathSciNet)
MR1324512

Zentralblatt MATH identifier
0826.03016

JSTOR
links.jstor.org

Citation

Baldwin, J.; Shelah, S. Abstract Classes with few Models have `Homogeneous-Universal' Models. J. Symbolic Logic 60 (1995), no. 1, 246--265. https://projecteuclid.org/euclid.jsl/1183744689


Export citation